# SDR UPS02837404

- Difficulty date: January 4, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 73,897 hours, 24,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:LINE L27R CRACKED STA 505.  REMOVED AND REPLACED DAMAGED SECTION OF LONGERON IAW DC8 SRM 53-2.
